# SDR UALA2011112906547

- Difficulty date: November 28, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 85,080 hours, 9,543 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1140 RT SIDE FAIL SAFE CHORD 2 EACH HOLES CRACKED.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGE.  HFEC, NO CRACK.  FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-40-07 REPAIR 2 (EFS PG 24-32).
